# SDR CA110428005

- Difficulty date: April 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 858601
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING SELECTION OF LANDING GEAR UP, ALL GEAR RETRACTED AND INDICATED UP AND SAFE, BUT THE NLG DOORS INDICATORS BOTH REMAINED UNSAFE.  ACFT BUFFET ALSO OBSERVED.  FOLLOWING ACCELERATION DRILLS, SPEED WAS KEPT AT 130KTS AND FLAPS SET TO 5. ATC WERE INFORMED AND ACFT CLIMBED TO 5000 FT.  UPON LEVEL OFF, NOSE GEAR DOORS CLOSED AND OPENED A FEW TIMES BUT THEN CLOSED AND INDICATED SAFE. QRH WAS FOLLOWED AND ENGINEERING CONTACTED VIA RADIO.  ACFT CONFIGURATION WAS KEPT AT GEAR UP, FLAP 5, 130 KTS DURING THIS TIME.  ACFT RETURNED VIA ILS 15 FOR AN UNEVENTFUL LANDING. ALL LANDING GEAR INDICATIONS WERE NORMAL FOR THE APPROACH, LANDING AND TAXI. C/O RETRACTION CHECKS & PSEU OPS CHECK FOUND FAULT CODE "53" & "55" RECORDED, DRIVER CAR A & B FAULT.  PSEU REPLACED.
